# SDR SWAA2013111122206

- Difficulty date: September 13, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9936656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ''Z'' ANGLE CORRODED AT BS 1059, RBL 16.  R & R "Z" ANGLE IAW SRM & DRAWING.
